# SDR CAL950372

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Part time: 60,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN NR 3 SLAT RIB INBOARD OF TRACK.  THE CRACK WAS STOP DRILLED.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-6 AND 57-50-3.  (M)
